Alert archive / Indiana / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 101, NWS Indianapolis, IN

July 25, 20095 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 25, 2009, 3:32 AM EDT for 5 counties in Indiana. It was in force for 57 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2009, 3:32 AM EDT (07:32 UTC)
Expired
Jul 25, 2009, 4:29 AM EDT
In force
57 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon

Counties Daviess County, IN, Greene County, IN, Knox County, IN, Martin County, IN, Sullivan County, IN

The radar

The Evansville,IN radar (KVWX), 63 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 3:45 AM EDTTSTM WND DMGPlainville, INBARN DAMAGED
Jul 25, 3:45 AM EDTTSTM WND DMGWashington, INTREES DOWN
Jul 25, 3:52 AM EDTTSTM WND DMGBicknell, IN16 INCH DIAMETER TREES DOWN IN BICKNELL AND DOWN ON CARS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 2:26 AM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.5 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 465 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
465 J/kg
Mixed-layer CIN
-171 J/kg
Mixed-layer LCL
1560 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 250732
SVRIND
INC027-055-083-101-153-250830-
/O.NEW.KIND.SV.W.0101.090725T0732Z-090725T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
332 AM EDT SAT JUL 25 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DAVIESS COUNTY IN SOUTHWEST INDIANA...
  SOUTHEASTERN GREENE COUNTY IN SOUTHWEST INDIANA...
  EASTERN KNOX COUNTY IN SOUTHWEST INDIANA...
  THIS INCLUDES THE CITY OF VINCENNES...
  MARTIN COUNTY IN SOUTHWEST INDIANA...
  SOUTHEASTERN SULLIVAN COUNTY IN SOUTHWEST INDIANA...

* UNTIL 430 AM EDT

* AT 331 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR OAKTOWN...OR 14
  MILES NORTHEAST OF VINCENNES...AND MOVING SOUTHEAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  EDWARDSPORT AROUND 340 AM EDT...
  PLAINVILLE AROUND 345 AM EDT...
  WASHINGTON AROUND 350 AM EDT...
  MONTGOMERY AROUND 355 AM EDT...

LAT...LON 3856 8726 3860 8753 3873 8752 3874 8751
      3877 8752 3879 8752 3879 8751 3880 8752
      3887 8752 3915 8671 3853 8669
TIME...MOT...LOC 0732Z 303DEG 44KT 3884 8736

$$

PUMA
3 follow-up statements
000 
WWUS53 KIND 250746
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
346 AM EDT SAT JUL 25 2009

INC153-250756-
/O.CAN.KIND.SV.W.0101.000000T0000Z-090725T0830Z/
SULLIVAN-
346 AM EDT SAT JUL 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SULLIVAN COUNTY
IS CANCELLED...

LAT...LON 3869 8751 3902 8671 3853 8669 3856 8726
      3860 8753 3863 8753
TIME...MOT...LOC 0746Z 303DEG 39KT 3873 8706

$$

INC027-055-083-101-250830-
/O.CON.KIND.SV.W.0101.000000T0000Z-090725T0830Z/
DAVIESS-GREENE-KNOX-MARTIN-
346 AM EDT SAT JUL 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EDT
FOR DAVIESS...MARTIN...CENTRAL KNOX AND SOUTHEASTERN GREENE
COUNTIES...

AT 345 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR MONTGOMERY...OR 20
MILES NORTHEAST OF PETERSBURG...MOVING SOUTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CANNELBURG AROUND 355 AM EDT...
  LOOGOOTEE AROUND 400 AM EDT...
  SHOALS AROUND 405 AM EDT...
  LACY AROUND 410 AM EDT...

LAT...LON 3869 8751 3902 8671 3853 8669 3856 8726
      3860 8753 3863 8753
TIME...MOT...LOC 0746Z 303DEG 39KT 3873 8706

$$

PUMA
000 
WWUS53 KIND 250812
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
412 AM EDT SAT JUL 25 2009

INC055-250823-
/O.CAN.KIND.SV.W.0101.000000T0000Z-090725T0830Z/
GREENE-
412 AM EDT SAT JUL 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENE COUNTY IS
CANCELLED...

LAT...LON 3865 8752 3875 8670 3853 8669 3856 8726
      3860 8753
TIME...MOT...LOC 0813Z 333DEG 19KT 3859 8692

$$

INC027-083-101-250830-
/O.CON.KIND.SV.W.0101.000000T0000Z-090725T0830Z/
DAVIESS-KNOX-MARTIN-
412 AM EDT SAT JUL 25 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EDT
FOR SOUTHERN DAVIESS...SOUTHERN MARTIN AND CENTRAL KNOX COUNTIES...

AT 412 AM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
NEAR ALFORDSVILLE...OR 21 MILES EAST OF PETERSBURG...MOVING SOUTHEAST
AT 20 MPH.

LAT...LON 3865 8752 3875 8670 3853 8669 3856 8726
      3860 8753
TIME...MOT...LOC 0813Z 333DEG 19KT 3859 8692

$$

PUMA
000 
WWUS53 KIND 250829
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 AM EDT SAT JUL 25 2009

INC027-083-101-250839-
/O.CAN.KIND.SV.W.0101.000000T0000Z-090725T0830Z/
DAVIESS-KNOX-MARTIN-
429 AM EDT SAT JUL 25 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DAVIESS...SOUTHERN
MARTIN AND CENTRAL KNOX COUNTIES IS CANCELLED...

THE STORM HAS EXITED THE WARNED AREA.

LAT...LON 3865 8752 3875 8670 3853 8669 3856 8726
      3860 8753
TIME...MOT...LOC 0829Z 333DEG 19KT 3851 8687

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:21 AM EDT, 11 minutes earlier.

Area forecast discussion, Jul 25, 3:21 AM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
321 AM EDT SAT JUL 25 2009

.DISCUSSION...

FOCUS ON RAIN CHANCES THIS MORNING AND SEVERE WEATHER.

CURRENTLY ONGOING MCS EVENT HAS BEEN PRIMARY FORECAST FOCUS THIS
MORNING. SEVERE THREAT IS EXPECTED TO DIMINISH BY DAYBREAK AND
WILL KEEP HIGHEST POPS THROUGH JUST THE MORNING HOURS TODAY.
INSTABILITY CONTINUES TO BE LESS ACROSS THE AREAS THE SYSTEM IS
HEADING TOWARDS AND SO IT SHOULD WEAKEN CONSIDERABLY BY 12Z. WITH
THE CURRENT TIMING OF THE SYSTEM...WILL DIMINISH POPS ACROSS
WESTERN PORTIONS SHARPLY FOR THE REST OF THE DAY. THIS WILL BE THE
MAIN EVENT FOR TODAY AND SO IT SHOULD END UP BEING PARTLY CLOUDY
AND BREEZY WITH MILD TEMPERATURES AGAIN IN THE LOW TO MID 80S AS
H8 TEMPS STAY AROUND +14C.

OVERNIGHT THE THREAT OF SHOWERS WILL END BY 06Z AS THE COLD FRONT
CLEARS THE AREA. CENTRAL INDIANA REMAINS UNDER THE INFLUENCE OF A
STRONG UPPER LOW IN THE CENTRAL LAKES REGION AND THUS A NORTHWEST
CYCLONIC FLOW WILL STAY IN PLACE OVERNIGHT. TEMPS WILL BE COOLER
AND SHOULD DIP INTO LOW AND MID 60S.

FOR SUNDAY A VORT MAX WILL ROTATE INTO THE AREA AROUND THE
PERIPHERY OF THE UPPER LOW WHICH WILL BE LIFTING NORTH. THIS WILL
GIVE WEAK LIFT AND THERE WILL BE SOME MINOR INSTABILITY PRESENT.
WILL CONTINUE ISOLATED SHOWERS BUT INCREASE TO CHANCE ACROSS THE
NORTH CLOSER TO UPPER SUPPORT. HIGH TEMPS WILL REMAIN SLIGHTLY
BELOW NORMAL WITH H8 VALUES AROUND +14C TO YIELD HIGHS IN THE LOW 80S.

OVERNIGHT SUNDAY THE UPPER LOW WILL LIFT INTO CANADA AND RELAX THE
CYCLONIC FLOW ACROSS INDIANA. H8 TEMPS SHOW SIGNS OF SHARP
MODERATION JUST TO THE WEST OVERNIGHT. THE AIRMASS WILL LARGELY
REMAIN UNCHANGED OVER INDIANA FOR SUNDAY NIGHT SO WILL CONTINUE
WITH LOWS IN THE LOW TO MID 60S.

MONDAY WILL FEATURE RISING HEIGHTS AS THE UPPER TROUGH LIFTS WELL
TO NORTH AND ALLOWS A MORE ZONAL FLOW TO DEVELOP. H8 TEMPS WILL
CLIMB NICELY TO NEAR +18C WHICH WILL ALLOW HIGHS TO FINALLY GET
ABOVE NORMAL AND SHOULD REACH THE MID TO UPPER 80S.

OVERNIGHT MONDAY A SURFACE LOW WILL DEVELOP ACROSS THE UPPER
MISSISSIPPI VALLEY AND TRAIL A COLD FRONT ROUGHLY ON AN ORD-STL
LINE BY 12Z TUE. A RATHER WARM AND HUMID AIRMASS LOOKS TO PLACE
ITSELF ACROSS CENTRAL INDIANA IN THE WARM SECTOR AHEAD OF THE
SYSTEM. WILL GO WITH CHANCE POPS FOR SCATTERED STORMS AND KEEP
TEMPERATURES NEAR NORMAL.

POPS WILL INCREASE AGAIN BY MID WEEK AS THE FRONT SLOWS WHILE
ENCOUNTERING A STRONG SUBTROPICAL RIDGE ACROSS THE SOUTHEAST.
LOOKS TO BE A VERY WARM AND HUMID STRETCH OF DAYS WITH AT LEAST
SCATTERED STORMS EACH DAY.

&&

.AVIATION...

DISCUSSION FOR 25/0600Z TAFS

TSRA COMPLEX ACROSS IL LOOKS TO IMPACT AT LEAST THE WESTERN SITES
OVERNIGHT. INSTABILITY IS WEAKER ACROSS ERN SITES SO THE ACTIVITY
MAY DIMINISH BEFORE IT GETS THERE. WILL INCLUDE A TEMPO AT LAF/HUF
WITH VCTS ELSEWHERE. OTHERWISE MID AND HIGH CLOUDS FROM THE STORMS
PLUS INCREASING WINDS AHEAD OF A COLD FRONT SHOULD KEEP MOST FOG AT
BAY.

COLD FRONT WILL PASS ACROSS SITES DURING THE LATE MORNING AND EARLY
AFTERNOON. THIS WILL KEEP THREAT OF SCT CONVECTION AROUND SO HAVE
KEPT CB/VCTS MENTION DURING THAT PERIOD. OUTSIDE OF STORMS EXPECT
VFR CONDS WITH WIND SHIFT BEHIND FRONT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...JP
PUBLIC...JOHNSON
Hazardous weather outlook, Jul 25, 2:35 AM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
235 AM EDT SAT JUL 25 2009

INZ021-029>031-036>039-045-046-260645-
CARROLL-TIPPECANOE-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-
HAMILTON-PUTNAM-HENDRICKS-
235 AM EDT SAT JUL 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TONIGHT. HEAVY RAIN AND FREQUENT
LIGHTNING ARE THE PRIMARY THREATS...HOWEVER AN ISOLATED SEVERE
THUNDERSTORM OR TWO WITH DAMAGING WINDS AS THE PRIMARY THREAT
CANNOT BE RULED OUT. SEVERE WEATHER THREAT WILL DIMINISH BY DAYBREAK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A QUICK MOVING COLD FRONT WILL CROSS THE AREA ON SATURDAY.
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT.
THE BEST CHANCE WILL BE THROUGH NOON ON SATURDAY. CLOUD TO GROUND
LIGHTNING IS A HAZARD IN ALL THUNDERSTORMS.

ADDITIONAL THUNDERSTORMS WILL OCCUR ON TUESDAY THROUGH THURSDAY.
AT THIS TIME SEVERE WEATHER IS NOT EXPECTED...HOWEVER CLOUD TO
GROUND LIGHTNING WILL ACCOMPANY ALL THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO MONITOR CURRENT WEATHER CONDITIONS AND
ARE ASKED TO RELAY REPORTS TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ040>042-047>049-054>057-063>065-071-072-260645-
MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-
SHELBY-RUSH-BROWN-BARTHOLOMEW-DECATUR-JACKSON-JENNINGS-
235 AM EDT SAT JUL 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. SEVERE WEATHER IS NOT
EXPECTED...WITH CLOUD TO GROUND LIGHTNING STRIKES REMAINING THE
PRIMARY HAZARD.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A QUICK MOVING COLD FRONT WILL CROSS THE AREA ON SATURDAY.
THUNDERSTORMS ARE EXPECTED SATURDAY AHEAD OF THE FRONT. THERE IS A
SLIGHT RISK OF SEVERE WEATHER ALONG AND SOUTH OF A LINE FROM
MUNCIE TO INDIANAPOLIS TO SULLIVAN. DAMAGING WINDS...LARGE HAIL
AND BRIEF HEAVY RAIN WILL BE THE PRIMARY THREATS. CLOUD TO GROUND
LIGHTNING IS A HAZARD IN ALL THUNDERSTORMS.

ADDITIONAL THUNDERSTORMS WILL OCCUR TUESDAY THROUGH THURSDAY. AT THIS
TIME SEVERE WEATHER IS NOT EXPECTED...HOWEVER CLOUD TO GROUND
LIGHTNING WILL ACCOMPANY ALL THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CONTINUE MONITORING THE UPCOMING
WEATHER SITUATION FOR FURTHER INFORMATION.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ028-035-043-044-051>053-060>062-067>070-260645-
WARREN-FOUNTAIN-VERMILLION-PARKE-VIGO-CLAY-OWEN-SULLIVAN-GREENE-
MONROE-KNOX-DAVIESS-MARTIN-LAWRENCE-
235 AM EDT SAT JUL 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE LIKELY TONIGHT. THERE IS A RISK FOR SEVERE
WEATHER...WITH DAMAGING WINDS BEING THE PRIMARY THREAT. IN
ADDITION...STORMS WILL BE CAPABLE OF HEAVY DOWNPOURS AND FREQUENT
CLOUD TO GROUND LIGHTNING. THE THREAT OF SEVERE WEATHER WILL END
BY DAYBREAK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A QUICK MOVING COLD FRONT WILL CROSS THE AREA ON SATURDAY.
THERE IS A CHANCE OF THUNDERSTORMS SATURDAY AND SATURDAY NIGHT.
THE BEST CHANCE WILL BE THROUGH NOON ON SATURDAY. CLOUD TO GROUND
LIGHTNING IS A HAZARD IN ALL THUNDERSTORMS.

ADDITIONAL THUNDERSTORMS WILL OCCUR ON TUESDAY THROUGH THURSDAY.
AT THIS TIME SEVERE WEATHER IS NOT EXPECTED...HOWEVER CLOUD TO
GROUND LIGHTNING WILL ACCOMPANY ALL THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO MONITOR CURRENT WEATHER CONDITIONS AND
ARE ASKED TO RELAY REPORTS TO THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

LJ

In the hours before

Special weather statement, Jul 25, 2:00 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
200 AM EDT SAT JUL 25 2009

INZ028-035-043-044-051-250700-
FOUNTAIN-PARKE-VERMILLION-VIGO-WARREN-
200 AM EDT SAT JUL 25 2009

...STRONG THUNDERSTORM ADVISORY FOR FOUNTAIN...NORTHEASTERN WARREN...
NORTHERN VIGO...PARKE AND VERMILLION COUNTIES UNTIL 300 AM EDT/200 AM
CDT/...

AT 156 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR PERRYSVILLE...OR 12
MILES SOUTHEAST OF DANVILLE...AND MOVING SOUTHEAST AT 50 MPH. WHEN
THUNDER ROARS...GO INDOORS

WINDS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

* THIS STORM WILL BE NEAR...
  LODI AROUND 205 AM EDT...
  KINGMAN AROUND 210 AM EDT...
  TURKEY RUN STATE PARK AROUND 215 AM EDT...
  MARSHALL AROUND 220 AM EDT...

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 1:03 AM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren57 min
Jul 25, 2:17 AM EDTSevere Thunderstorm WarningINDClay, Parke, Sullivan, Vermillion, Vigo43 min
Jul 25, 2:25 AM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Montgomery, Parke, Putnam50 min
Jul 25, 2:52 AM EDTSevere Thunderstorm WarningINDClay, Greene, Monroe, Owen, Putnam, Sullivan and 1 more38 min
Jul 25, 3:20 AM EDTSevere Thunderstorm WarningINDBrown, Greene, Johnson, Lawrence, Monroe, Morgan and 1 more40 min
Jul 25, 3:43 AM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion41 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.